Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
David Chien "Piecewise Polynomial Collocation for Integral Equations with a Smooth Kernel on Surfaces in Three Dimensions," Journal of Integral Equations and Applications, J. Integral Equations Applications 5(3), 315-344, (SUMMER 1993)